# SDR DALA2021092705810

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,399 hours, 7,837 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR POS 1+2 FAULT. CORRECTIVE ACTION: PERFORM OPS CHK. NO FAULT LIGHT AT THIS TIME. (8071817)
